# SDR 03FDEA00889

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clip
- Condition: Broken
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 572LB END CLIP IS BROKEN.  REMOVED AND REPLACED CLIP IAW SRM 51-40-21 ON N00595 AT MAE.
